# SDR FDEA202002040260

- Difficulty date: February 4, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 9,260 hours, 3,529 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT GOT FUEL CONFIG ALERT.  RETURNED TO KMEM. FUEL NOT FEEDING FROM LEFT TANK.   CHANGED LEFT AND RIGHT BOOST PUMPS MPN 5006003D.  REMOVED AND REPLACE THE LT AFT BOOST PUMP, IN REF TO B767 AMM 28-22-032-4.  OPS AND LEAK TEST NORMAL.
